# SDR FDEA201708222294

- Difficulty date: August 22, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 69,793 hours, 25,532 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Transmission
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  RECEIVED A TE FLAPS DISAGREE EICAS AND  LIGHT THROUGH FLAPS 15 TO 20 SETTING.  COMPLIED  WITH QRH AND FOUND THE RIGHT INBD FLAP INBD FLAP TRANSMISSION  OVERLOAD INDICATOR TRIPPED.  RESET OVERLOAD INDICATOR,.  LUBRICATED THE FLAP BALLSCREW, GIMBLE AND CARRIAGE ROLLERS.  FLUID  LEVEL IN RIGHT INBOARD TRANSMISSION NORMAL.  INSPECTED ALL OTHER JACKSCREWS AND  FLAP TRANSMISSIONS FOR FLUID LEVEL AND TRIPPED OVERLOAD INDICATORS.  ALL CHECKED NORMAL.  RAN  FLAPS UP AND DOWN SEVERAL TIMES.  FLAPS RAN WITHIN  MM LIMITS.  IAW FIM 27-51, TREE 808, MM 12-21-09-3, AND 27-51-00-5.  AIRCRAFT OK FOR  SERVICE
